# SDR CA110329007

- Difficulty date: March 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 6,053 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Thrust Bearing
- Part number: LB4123111
- Condition: Cracked
- Location: M/R Head
- Part time: 1,683 hours
- Component: Head, Snias
- Component part number: 350A31000004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELASTOMERIC PORTION OF SPHERICAL THRUST BEARING FOUND CRACKED BEYOND ALLOWABLE LIMITS.  MAX ALLOWED DEPTH=10MM, AS FOUND=19MM. MAX ALLOWABLE LENGTH= 20MM, AS FOUND=58MM.  PART NOTED TO HAVE ONLY BEEN IN SERVICE FOR 26 PERCENT OF THE COMPONENT RETIREMENT LIFE OF 6400 HRS.  THIS CRACK WAS DETECTED DURING A SCHEDULED 100 HR INSPECTION.
